# SDR AALA201903139002

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 46,777 hours, 11,027 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THE RT AUTOPILOT UNCOMMANDEDLY DISCONNECTED.  MAINTENANCE PERFORMED AN FCC TEST THROUGH MCDP. NO FAULTS.  ENGAGED THE RT AUTOPILOT AND MOVED FLIGHT CONTROLS. DID NOT DISCONNECT. NO FAULTS CAN BE DUPLICATED.
